MathSciNet Relay Station
MathSciNet bibliographic data
MR857939 (87i:46129) 46L05 (17C50 17C65 46L70)
Robertson, A. Guyan A JC-algebra which is not the range of a positive projection on a $C\sp \ast$-algebra. Proc. Amer. Math. Soc. 98 (1986), no. 3, 455–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement